# SDR DALA2019032301885

- Difficulty date: March 19, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 47,070 hours, 32,067 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSEGEAR DOOR FOUND DAMAGED ON ARRIVAL. ACCOMPLISHED DVI PER NTM51-90-00 OF THE LOCAL AREA. NO OTHER DAMAGE NOTED. REMOVED DAMAGED DOOR PER ERA576579-14 REV O. INSTALLED -509 S/N DL18 AFT LEFT NLG DOOR PER AMM32-20-01 AND ERA576579-14 REV O. PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 10 DAYS. OK FOR SERVICE. DEFERRED DUE TO SHORT GROUND TIME AND REQUIREMENT TO JACK AND RETRACT/EXTEND LANDING GEAR FOR DOOR ADJUSTMENT. (LP5840244)
